# SDR CAL950306

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 965
- Part time: 67,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - A .875 INCH CRACK WAS FOUND IN FUSELAGE SKIN AT BS 965R, THREE INCHES ABOVE L15.  A DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 12B.  (W)
